RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1030–1033 (Mi dan26351)  

MATHEMATICS

The approximation of an incompatible system of linear equations by minimizing the sum of the moduli of all the deviations

S. I. Zukhovitskii

Kiev Technological Institute of the Food Industry

Full text: PDF file (552 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 10.11.1961

Citation: S. I. Zukhovitskii, “The approximation of an incompatible system of linear equations by minimizing the sum of the moduli of all the deviations”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1030–1033

Citation in format AMSBIB
\Bibitem{Zuk62}
\by S.~I.~Zukhovitskii
\paper The approximation of an incompatible system of linear equations by minimizing the sum of the moduli of all the deviations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1030--1033
\mathnet{http://mi.mathnet.ru/dan26351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0137288}
\zmath{https://zbmath.org/?q=an:0116.25303}


Linking options:
  • http://mi.mathnet.ru/eng/dan26351
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1030

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019